Works matching DE "GEGENBAUER polynomials"
Results: 175
A novel scheme for time‐fractional semi‐relativistic Vlasov–Maxwell system based on laser‐plasma interaction with linear polarization and Landau damping instability.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 6, p. 4432, doi. 10.1002/num.22611
- By:
- Publication type:
- Article
Higher‐order algorithms for stable solutions of fractional time‐dependent nonlinear telegraph equations in space.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 5, p. 1293, doi. 10.1002/num.22744
- By:
- Publication type:
- Article
A semi‐relativistic time‐fractional Vlasov–Maxwell code for numerical simulation based on circular polarization and Landau damping instability.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 4, p. 947, doi. 10.1002/num.22781
- By:
- Publication type:
- Article
ANALYTIC UNIVALENT FUCNTIONS DEFINED BY GEGENBAUER POLYNOMIALS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 179, doi. 10.22103/jmmr.2022.19425.1249
- By:
- Publication type:
- Article
AN INITIAL-BOUNDARY VALUE PROBLEM FOR SYSTEMS OF LINEAR PARTIAL DIFFERENTIAL EQUATIONS WITH A DIFFERENTIAL OPERATOR OF GEGENBAUER TYPE.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 3, p. 345
- By:
- Publication type:
- Article
BOUNDEDNESS OF HIGHER ORDER COMMUTATORS OF G-FRACTIONAL INTEGRAL AND G-FRACTIONAL MAXIMAL OPERATORS WITH G - BMO FUNCTIONS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 3, p. 325
- By:
- Publication type:
- Article
Application of Gegenbauer polynomials for biunivalent functions defined by subordination.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 3, p. 1089, doi. 10.55730/1300-0098.3144
- By:
- Publication type:
- Article
Retracted Article: Classification of nonsymmetric Dunkl-classical orthogonal polynomials.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 7, p. 1143, doi. 10.1080/10236198.2016.1270943
- By:
- Publication type:
- Article
Some characterizations of Dunkl-classical orthogonal polynomials.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 8, p. 1240, doi. 10.1080/10236198.2014.906590
- By:
- Publication type:
- Article
ON A SUBCLASS OF BI-CLOSE-TO-CONVEX FUNCTIONS BY MEANS OF THE GEGENBAUER POLYNOMIAL.
- Published in:
- Mathematics for Application, 2021, v. 10, n. 2, p. 93, doi. 10.13164/ma.2021.08
- By:
- Publication type:
- Article
Generalized Fractional Processes with Long Memory and Time Dependent Volatility Revisited.
- Published in:
- Econometrics (2225-1146), 2016, v. 4, n. 3, p. 37, doi. 10.3390/econometrics4030037
- By:
- Publication type:
- Article
ON SOME GENERATING FUNCTIONS OF MODIFIED GEGENBAUER POLYNOMIALS BY GROUP-THEORETIC METHOD.
- Published in:
- Journal of Science & Arts, 2014, v. 14, n. 1, p. 27
- By:
- Publication type:
- Article
A New Generalization of Gegenbauer Polynomials.
- Published in:
- Journal of Informatics & Mathematical Sciences, 2021, v. 13, n. 2, p. 113, doi. 10.26713/jims.v13i2.1635
- By:
- Publication type:
- Article
ADVANCEMENT OF FRACTIONALLY DIFFERENCED GEGENBAUER PROCESSES WITH LONG MEMORY.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 94, n. 1, p. 173, doi. 10.1017/S0004972716000241
- By:
- Publication type:
- Article
GEGENBAUER COLLOCATION INTEGRATION METHODS: ADVANCES IN COMPUTATIONAL OPTIMAL CONTROL THEORY.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 89, n. 1, p. 168, doi. 10.1017/S0004972713001044
- By:
- Publication type:
- Article
Noncommutative quantum decomposition of Gegenbauer white noise process.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2023, v. 26, n. 2, p. 1, doi. 10.1142/S0219025722500187
- By:
- Publication type:
- Article
FREE INFINITE DIVISIBILITY FOR ULTRASPHERICALS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2013, v. 16, n. 1, p. -1, doi. 10.1142/S021902571350001X
- By:
- Publication type:
- Article
New Set of Gegenbauer Moment Invariants for Pattern Recognition Applications.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2014, v. 39, n. 10, p. 7097, doi. 10.1007/s13369-014-1336-8
- By:
- Publication type:
- Article
( p , q ) -Growth of an Entire GASHE Function and the Coefficient βn = |an|/Γ(n+μ+1).
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2018, p. 1, doi. 10.1155/2018/7293160
- By:
- Publication type:
- Article
Old and New Identities for Bernoulli Polynomials via Fourier Series.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/129126
- By:
- Publication type:
- Article
Fourier transform of hydrogen-type atomic orbitals.
- Published in:
- Canadian Journal of Physics, 2018, v. 96, n. 7, p. 724, doi. 10.1139/cjp-2017-0728
- By:
- Publication type:
- Article
Bayesian estimation of Gegenbauer long memory processes with stochastic volatility: methods and applications.
- Published in:
- Studies in Nonlinear Dynamics & Econometrics, 2018, v. 22, n. 3, p. 1, doi. 10.1515/snde-2015-0110
- By:
- Publication type:
- Article
Unusual sum rule for Clebsch–Gordan coefficients.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 11, p. 2485, doi. 10.1007/s11005-019-01181-z
- By:
- Publication type:
- Article
Applications of q-derivative operator to subclasses of bi-univalent functions involving Gegenbauer polynomials.
- Published in:
- Applied Mathematics in Science & Engineering, 2022, v. 30, n. 1, p. 501, doi. 10.1080/27690911.2022.2088743
- By:
- Publication type:
- Article
ON CERTAIN SUBCLASSES OF BI-UNIVALENT FUNCTIONS ASSOCIATED WITH GEGENBAUER POLYNOMIALS.
- Published in:
- Annals of Oradea University - Mathematics Fascicola, 2022, v. 29, n. 2, p. 101
- By:
- Publication type:
- Article
GENERALIZED THREE CLASSES OF MIXED TYPE DOUBLE BERNOULLI-GEGENBAUER-GOULD AND HOPPER POLYNOMIALS.
- Published in:
- South East Asian Journal of Mathematics & Mathematical Sciences, 2024, v. 20, n. 2, p. 67, doi. 10.56827/SEAJMMS.2024.2002.6
- By:
- Publication type:
- Article
NEW NUMERICAL APPROACH FOR SOLVING FRACTIONAL DIFFERENTIAL-ALGEBRAIC EQUATIONS.
- Published in:
- Journal of Fractional Calculus & Applications, 2018, v. 9, n. 2, p. 141
- By:
- Publication type:
- Article
ON CERTAIN SUBCLASS OF ANALYTIC FUNCTIONS ASSOCIATED WITH GEGENBAUER POLYNOMIALS.
- Published in:
- Journal of Fractional Calculus & Applications, 2018, v. 9, n. 2, p. 127
- By:
- Publication type:
- Article
Fekete-Szegö Inequality for Analytic and Biunivalent Functions Subordinate to Gegenbauer Polynomials.
- Published in:
- Journal of Function Spaces, 2021, p. 1, doi. 10.1155/2021/5574673
- By:
- Publication type:
- Article
OPTIMAL CONTROL OF A PARABOLIC DISTRIBUTED PARAMETER SYSTEM USING A FULLY EXPONENTIALLY CONVERGENT BARYCENTRIC SHIFTED GEGENBAUER INTEGRAL PSEUDOSPECTRAL METHOD.
- Published in:
- Journal of Industrial & Management Optimization, 2018, v. 14, n. 2, p. 473, doi. 10.3934/jimo.2017056
- By:
- Publication type:
- Article
A Subclass of Bi-univalent Functions Defined by a Symmetric q-Derivative Operator and Gegenbauer Polynomials.
- Published in:
- European Journal of Pure & Applied Mathematics, 2024, v. 17, n. 4, p. 2467, doi. 10.29020/nybg.ejpam.v17i4.5408
- By:
- Publication type:
- Article
Fekete-Szegö Functional of a Subclass of Bi-Univalent Functions Associated with Gegenbauer Polynomials.
- Published in:
- European Journal of Pure & Applied Mathematics, 2024, v. 17, n. 1, p. 105, doi. 10.29020/nybg.ejpam.v17i1.5004
- By:
- Publication type:
- Article
One-dimensional Dirac oscillator with generalized Snyder model in a thermal bath.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2024, v. 39, n. 31, p. 1, doi. 10.1142/S0217751X24501240
- By:
- Publication type:
- Article
Discrete-Time Filter Synthesis Using Product of Gegenbauer Polynomials.
- Published in:
- Radioengineering, 2016, v. 25, n. 3, p. 500, doi. 10.13164/re.2016.0500
- By:
- Publication type:
- Article
Semi-reproducing kernel Hilbert spaces, splines and increment kriging on the sphere.
- Published in:
- Stochastic Environmental Research & Risk Assessment, 2022, v. 36, n. 11, p. 3639, doi. 10.1007/s00477-022-02217-y
- By:
- Publication type:
- Article
Twenty-two families of multivariate covariance kernels on spheres, with their spectral representations and sufficient validity conditions.
- Published in:
- Stochastic Environmental Research & Risk Assessment, 2022, v. 36, n. 5, p. 1447, doi. 10.1007/s00477-021-02063-4
- By:
- Publication type:
- Article
PROPAGATION OF WATER WAVES OVER AN ASYMMETRICAL RECTANGULAR TRENCH.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2017, v. 70, n. 1, p. 49, doi. 10.1093/qjmam/hbw015
- By:
- Publication type:
- Article
Blend modified recurrent Gegenbauer orthogonal polynomial neural network control for six-phase copper rotor induction motor servo-driven continuously variable transmission system using amended artificial bee colony optimization.
- Published in:
- Transactions of the Institute of Measurement & Control, 2017, v. 39, n. 6, p. 921, doi. 10.1177/0142331215625765
- By:
- Publication type:
- Article
On the optimization of Gegenbauer operational matrix of integration.
- Published in:
- Advances in Computational Mathematics, 2013, v. 39, n. 3/4, p. 511, doi. 10.1007/s10444-012-9289-5
- By:
- Publication type:
- Article
Two spectral Gegenbauer methods for solving linear and nonlinear time fractional Cable problems.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2024, v. 35, n. 6, p. 1, doi. 10.1142/S0129183124500700
- By:
- Publication type:
- Article
Shifted Gegenbauer–Galerkin algorithm for hyperbolic telegraph type equation.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2021, v. 32, n. 9, p. 1, doi. 10.1142/S0129183121501187
- By:
- Publication type:
- Article
Coefficient estimates for a class of bi-univalent functions involving Mittag-Leffler type Borel distribution.
- Published in:
- Journal of Nonlinear Sciences & Applications (JNSA), 2023, v. 16, n. 3, p. 180, doi. 10.22436/jnsa.016.03.04
- By:
- Publication type:
- Article
Radical Petrov–Galerkin Approach for the Time-Fractional KdV–Burgers' Equation.
- Published in:
- Mathematical & Computational Applications, 2024, v. 29, n. 6, p. 107, doi. 10.3390/mca29060107
- By:
- Publication type:
- Article
A Novel Learning Approach for Different Profile Shapes of Convecting–Radiating Fins Based on Shifted Gegenbauer LSSVM.
- Published in:
- New Mathematics & Natural Computation, 2023, v. 19, n. 1, p. 195, doi. 10.1142/S1793005723500060
- By:
- Publication type:
- Article
An Efficient Numerical Scheme to Approach the Time Fractional Black–Scholes Model Using Orthogonal Gegenbauer Polynomials.
- Published in:
- Computational Economics, 2024, v. 64, n. 1, p. 211, doi. 10.1007/s10614-023-10444-w
- By:
- Publication type:
- Article
VISCOUS INTERACTION FORCES OF TWO PULSATING SPHERES IN A FLUID NEAR THEIR CONTACT POINT.
- Published in:
- Journal of Applied Mechanics & Technical Physics, 2020, v. 61, n. 4, p. 532, doi. 10.1134/S0021894420040057
- By:
- Publication type:
- Article
Unsteady axisymmetric deformation of an elastic thick-walled sphere under the action of volume forces.
- Published in:
- Journal of Applied Mechanics & Technical Physics, 2015, v. 56, n. 6, p. 984, doi. 10.1134/S0021894415060085
- By:
- Publication type:
- Article
Bounds for the Second Hankel Determinant of a General Subclass of Bi-Univalent Functions.
- Published in:
- International Journal of Mathematical, Engineering & Management Sciences, 2024, v. 9, n. 5, p. 1226, doi. 10.33889/IJMEMS.2024.9.5.065
- By:
- Publication type:
- Article
An Axisymmetric Torsion Problem of an Elastic Layer on a Rigid Circular Base.
- Published in:
- Journal of Solid Mechanics, 2020, v. 12, n. 1, p. 204, doi. 10.22034/jsm.2019.1868197.1441
- By:
- Publication type:
- Article
An Axisymmetric Contact Problem of a Thermoelastic Layer on a Rigid Circular Base.
- Published in:
- Journal of Solid Mechanics, 2019, v. 11, n. 4, p. 862, doi. 10.22034/jsm.2019.668619
- By:
- Publication type:
- Article